MAUDE Adverse Event Report: MASIMO - 40 PARKER USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 40 PARKER USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3577
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned module was evaluated.Visual inspection upon receiving revealed the bend relief area outer jacket is torn and the latch is missing.The device was tested for functionality and was able to obtain measurements for 15 minutes.Pulling and moving the cable did not affect the measurements.X-ray investigation revealed no internal anomalies.Based on the investigation, the customer complaint was not duplicated.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues prior to this reported event.
 
Event or Problem Description
The customer reported the cable has an intermittent signal loss.No patient impact or consequences were reported.

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8634669
Report Number2031172-2019-00258
Device Sequence Number2353834
Product Code DQA
UDI-Device Identifier00843997007481
UDI-Public00843997007481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3577
Device Catalogue Number3577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1